# SDR AALA960663

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702AA
- Make and model: Boeing 727223
- Aircraft serial: 22460
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 985
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BELL FRAME CORRODED WITH DEEP PITTING.  INSTALLED REPLACEMENT BELL FRAME AT STATION 985, BETWEEN STRINGER 29RT TO 30RT.  (M)
